Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 156, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this severe thunderstorm warning at May 28, 2012, 5:47 PM CDT for Scurry County, Texas. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 28, 2012, 5:47 PM CDT (22:47 UTC)
- Expired
- May 28, 2012, 6:45 PM CDT
- In force
- 58 min
- Issued by
- NWS Midland/Odessa, TX
- Area
- Storm-based polygon
County Scurry County, TX
The radar
The Lubbock radar (KLBB), 131 km from the middle of the area, began a volume at 22:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 28, 3:48 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 10.8 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1975 J/kg
- Mixed-layer CIN
- -143 J/kg
- Mixed-layer LCL
- 1079 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 117 m²/s²
- 0-3 km storm-relative helicity
- 126 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
717 WUUS54 KMAF 282247 SVRMAF TXC415-282345- /O.NEW.KMAF.SV.W.0156.120528T2247Z-120528T2345Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 547 PM CDT MON MAY 28 2012 THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SCURRY COUNTY IN WEST TEXAS... * UNTIL 645 PM CDT * AT 543 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 2 SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. ONE STORM WAS LOCATED NEAR HIGHWAY 84 IN EXTREME NORTHERN SCURRY COUNTY 3 MILES EAST OF FLUVANNA. ANOTHER SEVERE THUNDERSTORM WAS 5 MILES WEST OF SNYDER. BOTH STORMS WERE MOVING TO THE EAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL AFFECT THE FOLLOWING LOCATIONS... SNYDER PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS... DEADLY CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. REMEMBER...IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING FOR WEST TEXAS. && LAT...LON 3296 10068 3254 10068 3254 10110 3296 10113 TIME...MOT...LOC 2245Z 247DEG 20KT 3279 10098 $$
2 follow-up statements
533 WWUS54 KMAF 282310 SVSMAF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 610 PM CDT MON MAY 28 2012 TXC415-282345- /O.CON.KMAF.SV.W.0156.000000T0000Z-120528T2345Z/ SCURRY TX- 610 PM CDT MON MAY 28 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR SCURRY COUNTY... AT 604 PM CDT...PUBLIC REPORTED A SEVERE THUNDERSTORM PRODUCING GOLF BALL SIZE. THIS STORM WAS LOCATED NEAR SNYDER...MOVING EAST AT 25 MPH. SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE... HERMLEIGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING FOR WEST TEXAS. && LAT...LON 3296 10068 3254 10068 3254 10110 3296 10113 TIME...MOT...LOC 2309Z 259DEG 27KT 3272 10087 $$
337 WWUS54 KMAF 282330 SVSMAF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 630 PM CDT MON MAY 28 2012 TXC415-282345- /O.CON.KMAF.SV.W.0156.000000T0000Z-120528T2345Z/ SCURRY TX- 630 PM CDT MON MAY 28 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR SCURRY COUNTY... AT 627 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HERMLEIGH...OR ABOUT 11 MILES SOUTHEAST OF SNYDER... MOVING EAST AT 30 MPH. SOME LOCATIONS AFFECTED BY THE SEVERE THUNDERSTORM INCLUDE... HERMLEIGH... OPEN COUNTRY OF SOUTHEASTERN SCURRY COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM HAS A HISTORY OF PRODUCING LARGE DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING FOR WEST TEXAS. && LAT...LON 3296 10068 3254 10068 3254 10110 3296 10113 TIME...MOT...LOC 2329Z 259DEG 27KT 3260 10077 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 2:07 PM CDT, 3 hours 40 minutes earlier.
Area forecast discussion, May 28, 2:07 PM CDT, 3 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
207 PM CDT MON MAY 28 2012
.DISCUSSION...
DRYLINE MAINTAINING A WWD POSITION TODAY FROM THE TX/NM LINE INVOF
HOB EXTENDING SWWD INTO THE LEE OF THE TRANS PECOS MTNS. STRONG
INSOLATION IS CONTRIBUTING TO SB INSTABILITY WHILE STEEP MID
LEVEL LR/S AUGMENT THE GENERAL CONVECTIVE ENVIRONMENT. NAM12 DOES
REFLECT LOW LEVEL CONVERGENCE N-S COINCIDENT WITH 50-55 DWPNTS...INVOF
OF WHERE MODERATE GROWTH CU IS OBSERVED TO THE W-NW FROM WFO MAF.
NOT HARDLY A CLOUD IN THIS MORNING AND IT VERY INTERESTING SEE
NAM12 TURN ON CONVECTION AS SEEN IN THE 3H RH FIELD (AKA LINDLEY
SIGNATURE). DISCRETE CELLS PECOS/TERRELL COUNTIES AND FAR ERN PB
BY 00Z. SUPERCELLS CERTAINLY FAVORED WITH CAPES OVER 2KJ/KG AND
STRONG DEEP LAYER SHEAR...VERY LARGE HAIL SEEMS LIKELY WITH
STORMS. ALTHOUGH STORMS MAY DEVELOP MID AFTERNOON DOESN/T LOOK
THEY WILL PERSIST TOO LONG IN MAF/S CWFA (THEY WILL FARTHER E
THOUGH). MODEST LLJ WILL HELP TO KEEP WINDS UP THROUGH MID EVENING
(NOT AS STRONG AS LAST FEW EVENINGS). STILL IT WILL BE A WARM
NIGHT ACRS THE PB WITH MSTR HOLDING IN. THEREAFTER THE HEAT IS
ON. WIDESPREAD 85H TEMPS OF 29-31C THRU WED...HIGHS U90S TO AROUND
105 MOST AREAS. FORTUNATELY A WELL DEFINED MID LEVEL TROF WILL
DROP SEWD THRU THE HIGH PLAINS LATE WED PUSHING A FRONT S. FRONT
ARRIVES IN PB THUR AM AND TEMPS WILL COOL OFF NOTICEABLY ABOUT 15
DEGREES. FRONT DOES LOOK TO BE DRY ACRS THE PB. HOWEVER DESPITE
MODELS BEING DRY WOULD NOT BE SURPRISED TO SEE TSTMS DEVELOP IN
THE TRANS PECOS MTNS WITH UPSLOPE WINDS/SFC MSTR/STEEP MID LEVEL
LR/S THUR PM. BY FRI NW COMPONENT BECOMES LESS SO...BUT MAYBE ENUF
OF COMPONENT FOR ISOLD POPS IN THE FAR NRN PARTS OF LEA COUNTY...TEMPS
CONTINUE TO WARM A FEW DEGREES. THERE ARE INDICATIONS OF A MINOR
SHRTWV TROF SAT PM THAT COULD YIELD SHRA/TSRA. STEERING FLOW IS
SEEMINGLY WEAK AND GFS HOLDS TROF NEARBY SUN/MON WITH QPF BEING
GENERATED. WILL WAIT FOR BETTER RUN TO RUN CONSISTENCY ON WEAK
FEATURE BEFORE INCLUDING POPS THAT FAR OUT.
&&
.FIRE WEATHER...
WIND SPEEDS ACROSS THE GUADALUPES HAVE GENERALLY REMAINED BELOW 20
MPH TODAY...WITH THE EXCEPTION OF BRIEF PERIODS OF SUSTAINED WINDS
ABOVE 20 MPH AT GUADALUPE PASS. WE EXPECT THESE WIND SPEEDS TO
CONTINUE THROUGH THE AFTERNOON EVENING HOURS. FOR TONIGHT...DRY AIR
WILL REMAIN INTACT...YIELDING ANOTHER NIGHT OF POOR RH RECOVERY.
THE FIRE DANGER STATEMENT FOR THE GUADALUPES WILL REMAIN INTACT
THROUGH TONIGHT.
ON TUESDAY...WESTERLY FLOW STRENGTHENS SLIGHTLY AS DRY AIR REMAINS
INTACT. WESTERLY WIND SPEEDS SHOULD BE ABLE TO INCREASE INTO THE
20-25 MPH RANGE ACROSS THE GUADALUPES. VERY DRY CONDITIONS WILL
CONTINUE AND WITH WELL ABOVE NORMAL TEMPERATURES...AFTERNOON RH/S
NEAR 5% ARE ANTICIPATED OVER THE GUADALUPES. WE HAVE UPGRADED THE
FIRE WEATHER WATCH TO A RED FLAG WARNING. WE DID OPT TO PUSH BACK
THE TIMING OF THE WARNING BY 2 HOURS. ELSEWHERE...DRY AIR WILL PUSH
WELL INTO THE PLAINS WITH MINIMUM RH/S BELOW 15% FOR ALL BUT THE
STOCKTON PLATEAU. DESPITE THE DRY AIR AND VERY WARM TEMPERATURES...
WIND SPEEDS ACROSS THE PLAINS WILL REMAIN BELOW 20 MPH.
THE FLOW ALOFT STRENGTHENS AGAIN ON WEDNESDAY AND WE EXPECT ANOTHER
DAY OF VERY DRY AIR AND WELL ABOVE NORMAL TEMPERATURES FOR ALL
AREAS. 20 FOOT WINDS WILL REMAIN STRONGEST ACROSS THE GUADALUPES...
SOUTHEAST NEW MEXICO PLAINS AND THE VAN HORN AND HIGHWAY 54
CORRIDOR. WE HAVE ISSUED A FIRE WEATHER WATCH FOR THESE AREAS AND
LATER SHIFTS MAY HAVE TO EXPAND THE WATCH TO INCLUDE PORTIONS OF THE
UPPER TRANS PECOS AND NORTHWEST PERMIAN BASIN.
&&
.PRELIMINARY POINT TEMPS/POPS...
ANDREWS TX 69 101 67 103 / 20 10 10 0
BIG SPRING TX 72 100 73 101 / 30 10 10 0
CARLSBAD NM 64 104 68 105 / 10 0 10 0
DRYDEN TX 74 100 76 101 / 20 10 10 0
FORT STOCKTON TX 71 102 71 104 / 30 10 10 0
GUADALUPE PASS TX 62 95 64 97 / 10 0 0 0
HOBBS NM 64 100 66 101 / 10 10 10 0
MARFA TX 60 94 66 96 / 20 10 0 0
MIDLAND INTL AIRPORT TX 71 101 72 102 / 20 10 10 0
ODESSA TX 71 101 70 103 / 20 10 10 0
WINK TX 69 104 69 106 / 20 10 10 0
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...RED FLAG WARNING FROM NOON TO 10 PM MDT TUESDAY FOR THE
FOLLOWING ZONES... GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ.
FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS
NP/LINCOLN NF/LNZ...SOUTHEAST PLAINS/BLM ROSWELL/LNZ.
TX...RED FLAG WARNING FROM NOON TO 10 PM MDT TUESDAY FOR THE
FOLLOWING ZONES... GUADALUPE MOUNTAINS.
FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS...
VAN HORN AND HIGHWAY 54 CORRIDOR.
&&Hazardous weather outlook, May 28, 2:15 PM CDT, 3 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 215 PM CDT MON MAY 28 2012 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-291915- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 215 PM CDT MON MAY 28 2012 /115 PM MDT MON MAY 28 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR AREAS GENERALLY ALONG AND EAST OF A SEMINOLE TO MARFA LINE THIS AFTERNOON AND TONIGHT. THE MAIN CONCERN WITH THESE THUNDERSTORMS WILL BE THE POTENTIAL FOR LARGE HAIL AND DAMAGING WINDS. NEAR CRITICAL FIRE WEATHER CONDITIONS WILL CONTINUE ACROSS THE GUADALUPE MOUNTAINS TODAY. A FIRE DANGER STATEMENT REMAINS IN EFFECT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE IN THE GUADALUPE MOUNTAINS ON TUESDAY AS DRY AIR...ABOVE NORMAL TEMPERATURES AND INCREASING WEST WINDS ARE EXPECTED. A RED FLAG WARNING IS IN EFFECT FROM NOON UNTIL 10 PM MDT. CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE ON WEDNESDAY AFTERNOON AND EVENING ACROSS THE GUADALUPE MOUNTAINS...SOUTHEAST NEW MEXICO PLAINS AND VAN HORN AND HIGHWAY 54 CORRIDOR. ANOTHER DAY OF WELL ABOVE NORMAL TEMPERATURES...DRY AIR AND WEST WINDS WILL LIKELY PRODUCE CRITICAL FIRE WEATHER CONDITIONS. A FIRE WEATHER WATCH FOR THE ABOVE AREAS IS IN EFFECT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION FOR AREAS ALONG AND EAST OF A SEMINOLE TO ALPINE LINE IS REQUESTED THIS AFTERNOON AND EVENING. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
In the hours before
Special weather statement, May 28, 4:56 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 456 PM CDT MON MAY 28 2012 TXZ074-081-282230- BIG BEND AREA-DAVIS/APACHE MOUNTAINS AREA- 456 PM CDT MON MAY 28 2012 ...SIGNIFICANT WEATHER ADVISORY FOR STRONG THUNDERSTORMS AFFECTING NORTH CENTRAL BREWSTER COUNTY UNTIL 530 PM CDT... A STRONG THUNDERSTORM WAS LOCATED IN OPEN COUNTRY 16 MILES WEST OF MARATHON AT 456 PM CDT...MOVING NORTHEAST AT 25 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO HAIL AND STRONG WINDS... DEADLY CLOUD TO GROUND LIGHTNING CAN BE EXPECTED. REMEMBER...IF YOU CAN HEAR THUNDER... YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER NOW. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING FOR WEST TEXAS. &&
Local storm report, May 28, 5:02 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
502 PM CDT MON MAY 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM HAIL GAIL 32.77N 101.45W
05/28/2012 E1.00 INCH BORDEN TX FIRE DEPT/RESCUE
IN GAIL ON HIGHWAY 180. NICKLE INCREASING TO QUARTER.
&&
KATLocal storm report, May 28, 5:07 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
507 PM CDT MON MAY 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0458 PM HAIL GAIL 32.77N 101.45W
05/28/2012 M1.00 INCH BORDEN TX FIRE DEPT/RESCUE
IN GAIL ON HIGHWAY 180. NICKEL INCREASING TO QUARTER.
&&
KATLocal storm report, May 28, 5:11 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
511 PM CDT MON MAY 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0508 PM HAIL GAIL 32.77N 101.45W
05/28/2012 M1.75 INCH BORDEN TX FIRE DEPT/RESCUE
HIGHWAY 180 AND FM 669 GOLF BALL SIZE HAIL WITH 60 TO 70
MPH GUSTS.
&&
KATLocal storm report, May 28, 5:30 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
530 PM CDT MON MAY 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM HAIL 7 NE PANTHER JUNCTION 29.40N 103.12W
05/28/2012 M1.75 INCH BREWSTER TX NWS EMPLOYEE
7 MILES NE OF PANTHER JUNCTION. GOLF BALL SIZE HAIL.
&&
KATLocal storm report, May 28, 5:40 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
540 PM CDT MON MAY 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM HAIL 7 NE PANTHER JUNCTION 29.40N 103.12W
05/28/2012 M2.00 INCH BREWSTER TX NWS EMPLOYEE
7 MILES NE OF PANTHER JUNCTION. 2.25 IN HAIL.
&&
KATThe office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 7:14 PM CDT | Tornado Warning | MAF | Pecos, Terrell | 46 min |
| May 28, 5:11 AM CDT | Fire Weather Watch | MAF | 10 hr | |
| May 28, 3:02 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 58 min |
| May 28, 3:16 PM CDT | Fire Weather Watch | MAF | 24 hr | |
| May 28, 3:16 PM CDT | Red Flag Warning | MAF | 32 hr | |
| May 28, 4:33 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 57 min |
| May 28, 4:44 PM CDT | Severe Thunderstorm Warning | MAF | Borden, Howard, Mitchell, Scurry | 61 min |
| May 28, 5:26 PM CDT | Severe Thunderstorm Warning | MAF | Scurry | 64 min |
| May 28, 5:29 PM CDT | Severe Thunderstorm Warning | MAF | Brewster | 46 min |
| May 28, 5:46 PM CDT | Severe Thunderstorm Warning | MAF | Borden, Howard, Mitchell, Scurry | 59 min |
| May 28, 6:14 PM CDT | Areal Flood Advisory | MAF | Scurry | 3 hr |
| May 28, 6:44 PM CDT | Severe Thunderstorm Warning | MAF | Mitchell | 61 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.